×

Infinite determinacy of equivariant map-germs. (English) Zbl 0546.58013

In an important recent paper of Wilson, the equivalence of the following conditions on a map-germ f is proved (under the assumptions that f is analytic and of finite singularity type): that f is determined up to equivalence by its Taylor series; that the tangent space to the orbit of f contains all flat functions; and that f is stable in a punctured neighbourhood of the origin. The object of this paper is to extend these arguments to cover the equivariant case. The proofs follow the earlier ones fairly closely once the appropriate machinery is set up. This is mostly contained in the preceding paper [Equivariant jets] though we also need a section on equivariant construction lemmas. A final paragraph contains a brief discussion of finite \(C^ k\) determinacy in the easier cases.

MSC:

58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
57R45 Singularities of differentiable mappings in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Gaffney, T.: Properties of finitely determined germs. Thesis Brandeis University 1975
[2] Lefebvre, D., Pourprix, M.T.: Determinacy ofC ? map-germs with respect to aC q -contact equivalence. J. Lond. Math. Soc. (to appear) · Zbl 0508.58004
[3] Mather, J.N.: Stability ofC ? mappings. III. Finitely determined map germs. Publ. Math. IHES35, 127-156 (1968) · Zbl 0159.25001
[4] Merrien, J.: Faisceaux analytiques semi-coh?rents. Ann. Inst. Fourier30, 165-219 (1980) · Zbl 0425.32011
[5] Merrien, J.: Applications des faisceaux analytiques semi-coh?rents aux fonctions diff?rentiables. Ann. Inst. Fourier31, 63-82 (1981) · Zbl 0462.58005
[6] Roberts, R.M.: Finite determinacy of equivariant map-germs. Thesis University of Liverpool, 1982 · Zbl 0606.58008
[7] Roberts, R.M.: Characterisations of finitely determined map-germs. Preprint, IHES, 1983
[8] Roberts, R.M.: A note on coherentG-sheaves. Preprint, IHES, 1983
[9] Ruas, M.A.S.:C l -determina?? finita e aplica??es. Doctoral thesis, University of Sa? Paulo at Sa? Carlos, 1983
[10] Tougeron, J.-C.: Id?aux de fonctions diff?rentiables. Ergebnisse der Mathematik Bd. 71. Berlin, Heidelberg, New York: Springer 1972
[11] Wall, C.T.C.: Finite determinacy of smooth map-germs. Bull. London Math. Soc.13, 481-539 (1981) · Zbl 0459.58004
[12] Wall, C.T.C.: Equivariant jets. Math. Ann.272, 41-65 (1985) · Zbl 0563.58002
[13] Wilson, L.C.: Infinitely determined map-germs. Canad. J. Math.33, 671-684 (1981) · Zbl 0476.58005
[14] Wilson, L.C.: Map germs infinitely determined with respect to right-left equivalence. Pac. J. Math.102, 235-245 (1982) · Zbl 0454.58005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.